| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in superficial femoral artery.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.However, during the procedure, the balloon burst while blowing inside the patient's body.The procedure was completed with another of the same device.There were no patient complications reported.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in superficial femoral artery.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.However, during the procedure, the balloon burst while blowing inside the patient's body.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that the target lesion was 80% stenosed, mildly tortuous, and mildly calcified.The balloon was inflated twice at 18 atmospheres for 1 minute and ruptured during the second inflation.